Linear plane wave solutions of the Yang-Mills theory

Fulvio Melia, Shui yin Lo

Research output: Contribution to journalArticle

8 Scopus citations


A subset of solutions to the Yang-Mills equations is found to consist of plane waves that can be linearly superposed. This indicates that a sourceless Yang-Mills gauge particle can have some of the usual properties of a photon.

Original languageEnglish (US)
Pages (from-to)71-72
Number of pages2
JournalPhysics Letters B
Issue number1
Publication statusPublished - Jul 17 1978
Externally publishedYes


ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this